Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diabetic, Vitamin D deficiency and thyroid. Cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Question
Diabetic, Vinamin D deficiancy and Thyrod. I would like to send you latest medical report.
Posted Mon, 12 Aug 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Guru 22 minutes later
Hi,

Thank you for consulting HealthcareMagic!
You are welcome to attach your latest medical report. You can do that by sending email to - YYYY@YYYY with Sub: ATTN 'Dr Vasanth'.

Also let me know, what you want to clarify.

Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Diabetic, Vitamin D deficiency and thyroid. Cure? 3 minutes later
Hello Dr. Vasanth,

I have sent my report.

Regards
XXXX
 
 
Answered by Dr. Guru 36 minutes later
Hi,

I have gone through your reports. The main thing is that your Diabetes is not at all well controlled. You need to inform this as soon as possible to your treating doctor, so that he can change the treatment plan. Moreover, the hypothyroidism is also not under control. I think the thyroxine dosages also might need to be adjusted. Discuss all these with your treating doctor. Serum lipid levels are slightly elevated, which also needs attention as you have associated disorders like Diabetes and Thyroid problems.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW

Wish you good health.

Above answer was peer-reviewed by
 
Follow-up: Diabetic, Vitamin D deficiency and thyroid. Cure? 10 minutes later
Hello Dr. Vasanth,

I have started taking medicine from yesterday for sugar Metmorfin 50/500. two times daily

Thyroxine for thyrods one in the morning after bood

Vitamin d deficiency D-rise sachets with milk

and Ultra D. There is one more tablet called after lunch once.

aurtosave one at the morning



What about report of my wife XXXXXXX ..
 
 
Answered by Dr. Guru 5 minutes later
Hi,

Thanks for the update and follow up.
Rashmi's reports are fine except that there is slight elevation in lipid levels.

Wish both of you a good health.
Above answer was peer-reviewed by
 
Follow-up: Diabetic, Vitamin D deficiency and thyroid. Cure? 2 minutes later
Dose XXXXXXX need to take any medication for increased Lipid level.

She had Vitamin deficianecy sometime three monts back, how is the vitamin D test report??
 
 
Answered by Dr. Guru 15 minutes later
Hi,

Regarding her lipid levels, I feel that it is better to start with diet, exercise and lifestyle modifications before initiating drug treatment. However, to properly decide the treatment plan a physical examination is mandatory.

Concerning her vitamin D, they are still slightly deficient. However, as she is on treatment (I hope she too is on treatment for vitamin D deficiency), the levels might rise slowly. Anyhow, it is prudent to discuss treatment with your treating doctor who had analyzed your problem better.

Hope I have answered your query. If you have any further questions, please let me know!
If you do not have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
WWW.WWWW.WW
Wish you good health.
Above answer was peer-reviewed by
 
Follow-up: Diabetic, Vitamin D deficiency and thyroid. Cure? 5 minutes later
Please advise on diet type of excersie and life style changes..
 
 
Answered by Dr. Guru 10 minutes later
Hi,

For this, you may want to utilize the option Ask a dietitian in your dash board. Dietitian can guide better regarding this. In case of doubts how to utilize that feature, you can email YYYY@YYYY

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor